I have been taking 15mg of Methotrexate for the last 3 year and my hair has thinned considerably and is receeding on both sides of my temple. I am 51 years of age and female and had a great head of hair. I wonder have any other women experienced this and is there anything I can take?
Your story is exactly the same as mine. I used to have such great hair, now I settle for just clean. I have been taking folic acid faithfully since starting the MTX --- if it's supposed to help keep me from loosing hair --- either it's not working or I'd hate to think what I would look like without it. Someone once told me that I should only wash my hair every other day, but I think that just postpones the fall-out.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2012 • 5 answers
Posted 6 Aug 2015 • 2 answers
Posted 25 Sep 2015 • 0 answers
Posted 2 Dec 2015 • 0 answers
If I stop applying women's Rogaine, will there be a period of more hair loss than prior to using it?
Posted 31 Oct 2016 • 0 answers